Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 376464, 13 pages
http://dx.doi.org/10.1155/2012/376464
Research Article

New Results on Global Exponential Stability of Impulsive Functional Differential Systems with Delayed Impulses

School of Mathematical Sciences, Anhui University, Hefei 230601, China

Received 20 June 2012; Accepted 7 August 2012

Academic Editor: Elena Braverman

Copyright © 2012 Pei Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and the reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pei Cheng, Zheng Wu, and Lianglong Wang, “New Results on Global Exponential Stability of Impulsive Functional Differential Systems with Delayed Impulses,” Abstract and Applied Analysis, vol. 2012, Article ID 376464, 13 pages, 2012. https://doi.org/10.1155/2012/376464.